# SDR UALA2012090705050

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 44,491 hours, 5,373 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: S243W0011401
- Part serial: 37
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME SPOKING AT 10 O'CLOCK ON LEFT & RIGHT RADAR AND BOTH PANELS.  REPLACED M10 AND M11 PROCESSOR MODULE IN RT AIMS CABINET PER MM.  WITH BORROWED PARTS FROM CO P/N 4075400-092 S/N 98071326 P/N S243W001-1401 S/N 01021964.
